First post here, so I'll get into it. I've been Diagnosed Bi Polar since a late teen. I've had some temporary relief, many doctors and some terrible effects from medication/episodes.
All in all at the moment I was released from the psych ward several months ago in NC, where i lived on my own for almost 6 years, while now being shipped back to my mom's in VA at age 27.
I am getting older and am being affected more and more with my Bi-Polar swings, severe anxiety, occasional sounds and negative voices and now anger. I'm seeing public health center now and they've kept me on Lithium and started me on now up to 80mg of Latuda and have cut me from my 0.5 Clonazapam... While in the hospital, they weened me off of my Effexor and Lamictal, which didnt seem to be helping and giving me mania. My Issue now is I miss the Mania, I've been severely depressed, anxious and angry. I am aware the move home and the whole situation of being uprooted of living on my own hasn't helped, but it's been months now and the Latuda has seemed to make these worse as they increased. I see my pdoc tomorrow to see, but wanted to hear some insight from some folks who have either shared my side effects or have had success on this combo. I just feel the Latuda is keeping me depressed and lethargic.
Thanks for the support everyone
Hey guys. Just looking for some opinions here and see who could relate.
I’ve been an insomniac for 10 years now and suffered from depression for 5.
I recently stopped seroquel 25mg which I was on for 10 years for sleep since it stopped working and made me sedated all day. Changed to ambien 10mg and can FINALLY sleep and feel some energy during the day.
My problem is finding th correct med to deal with my depression. I feel like I haven’t felt my confident, creative self in years and homesick for that person to come back if that makes since. Lexapro I was on for three years. Worked okay, but I was also in a daze, so sedated and tired 24/7. And no sexual interest. I then broke down and switched to trintellix, worked well for depression but anxiety it was HORRIBLE. I picked at my face 24/7 and after 7 months went into another breakdown and was very unstable. I was then switched to Wellbutrin and then pristiq. Both turned me into zombies and couldn’t even get out of bed.
Finally took genomind test and found out no SSRIS will do the job. So I was put on adderall for resistant depression treatment. That was a fail, ended up in hopsital because I couldn’t stop crying. So I was then put on lamictal which seemed to be okay until I got the rash and am forced to discontinue.
Does ANYONE have any reccomendations? I’m just so exhausted of trying everything and not having it work. But hey at least I can sleep on the ambien and that’s half the battle
Hey guys. I always read posts on here but never have actually made an account. I decided to make one after I experienced the lamictal rash two days ago.
A little background- I am always very hesitant to switch medications, but the past year has been hard for me and after taking the genomind test found out SSRIs won’t do shit (which I always knew). I have been on lexapro for years, it helps a little with my anxiety but not really anything with my depression and I’m always in a daze. I also just switched from seroquel to ambien and can finally sleep.
My p doc was very hopeful and optimistic about me trying the lamictal for depression. I was on it for 13 days (did notice a little difference in my mood) when my lips started getting very itchy and chapped. Didn’t really think anything of it until I couldn’t open my mouth cause they burned SO MUCH. It wasn’t just on my lips but all around my mouth. Red, cracked, scabbed, itchy, bleeding. At first I just thought it was sunburn or allergies but nothing was relieving the pain. My p doc said to go to emergency room. Two MDs confirmed it there that it was the lamictal rash and I needed to stop the lamictal immediately.
Its now been two full days and the rash is completely gone!! Pretty bummed I have to start a new medication again since lamictal seemed to be working and didn’t make me in a daze 24/7.
***also I was only on 25mg of lamictal when I got the rash.
Anyway, thanks for reading this post. Anyone run into this problem and had to stop the lamictal? What else did you try for depressive related symptoms?
I was diagnosed bipolar about 7 years ago around the same time as my first suicide attempt. Long story short - I rejected the diagnosis and eventually went off all meds because I thought my issues stemmed from the stress of nursing school. School over - no meds needed.
About 3 years later, started seeing a new psychiatrist and taking antidepressants. I actually felt like I had my life back...
Then, at some point recently, my son died. I had an affair. My husband and I had another child. And then affair was discovered by my husband. The intense guilt and depression led me to try to kill myself, and I recently endured my first psychiatric hospitalization.
Wellbutrin and buspar were once my miracle cocktail. I'm still on those, plus lamictal, plus latuda. Latuda is not helping me. It may have cleared my suicidal thinking, but over all... I feel lost, stuck, hopeless, and let down. I've reached out to my psychiatrist for help so many times, and I'm screwed over by the incompetent office staff each time.
Can someone just tell me it gets better? Do I even deserve better after what I've done? I'm paranoid and delusional. My intrusive thoughts seem worse each day. I want to believe it gets better. Ive dropped down to working part time and I'm seriously considering quitting.
It used to be that I only felt competent at being a mother. But now I don't even feel I can do that right.
I'm a mess.
Is there any hope? If a med didn't work for you, did you find a med that did help? I want to feel like myself again... I feel so let down that latuda isn't helping me.
Thanks for listening...
I started Abilify 2mg on Monday to try as an adjunct treatment to Wellbutrin XL 450mg. Since Monday night, I have had a headache that has not stopped, although it seems to be at it's worst maybe 6-10 hours after I've taken my meds.
It only occurred to me today that my headache might be a side effect of Abilify and I wanted to hear if anyone had similar experiences or not, and if you did if it cleared up or not
Edit to add: I've also been experiencing intense nausea, with fits of gagging and retching and I did throw up a little on Tuesday night, and a complete lack of appetite as well the last few days.